MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

MEDTRONIC MED REL MEDTRONIC PUERTO RICO INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3023
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2010
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date is estimated; year is valid.Concomitant medical products: product id: 3093-28, lot#: v100245, implanted: (b)(6) 2008, product type: lead.Other relevant device(s) are: product id: 3093-28, serial/lot #: (b)(4), udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider regarding a patient who was implanted with an implantable neurostimulator (ins) for urinary dysfunction/sacral nerve stim.It was reported that the caller reported that the patient had ins removed in (b)(6), but were unable to remove the lead per patient. no further complications were reported.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR
MDR Report Key10841638
Report Number3004209178-2020-20004
Device Sequence Number11503224
Product Code EZW
UDI-Device Identifier00613994287731
UDI-Public00613994287731
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2010
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/14/2008
Device Model Number3023
Device Catalogue Number3023
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2020
Initial Report FDA Received Date11/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age26 YR